Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About
About the Journal
Submissions
Privacy Statement
Editorial Team
Author Guidelines
Archives
Current
Forthcoming Articles
Indexing
Special Issues
Publication Ethics
Subscription
Announcements
Contact
Creative Commons Licence
Search
Register
Login
Home
/
Archives
/
Vol. 8 No. 3 (2017)
Vol. 8 No. 3 (2017)
DOI:
https://doi.org/10.26713/cma.v8i3
Published:
30-12-2017
Research Article
On the solution of a system of integral equations via matrix version of Banach contraction principle
Muhammad Usman Ali, Tayyab Kamran, Hassan Houmani, Mihai Postolache
207 - 215
154
PDF
134
Solving Differential Equations by New Optimized MRA & Invariant Solutions
Hamid Reza Yazdani, Mehdi Nadjakhah
217 - 228
138
PDF
107
Some Remarks on the 2-Distance-Balanced Graphs
Hassan Kharazi, Mehdi Alaeiyan
229 - 240
140
PDF
100
Extreme Rainfall in the Eastern Region of Peninsular Malaysia
Syafrina Abdul Halim, A. Norzaida
241- 251
130
PDF
116
The new approach for some coupled fixed point results
Esra Yolacan, Hükmi Kızıltunc
253 - 270
115
PDF
109
Domination in Cayley Digraphs of Right and Left Groups
Nuttawoot Nupo, Sayan Panma
271 - 287
138
PDF
107
Common fixed point of mappings satisfying rational inequality in Complex valued b-metric spaces
A. K. Dubey, Urmila Mishra
289 - 300
140
PDF
127
On Complex $\eta $-Einstein Normal Complex Contact Metric Manifolds
Aysel - Turgut Vanli, Inan - Unal
301 - 313
137
PDF
123
On Automorphisms and Wreath Products in Crossed Modules
M. A. Dehghani, B. Davvaz
315 - 322
118
PDF
130
On Two-Dimensional Landsberg Space with a Special
(
α
,
β
)
-Metric
Gauree Shanker, Deepti Choudhary
323 - 331
150
PDF
135
On a Generalized Zero-divisor Graph of a Commutative Ring with Respect to an ideal
Priyanka Pratim Baruah, Kuntala Patra
333 - 343
169
PDF
120
Connectivity of Suborbital Graphs for the Congruence Subgroups of the Extended Modular Group
Pradthana Jaipong, Wanchai Tapanyo
345 - 358
133
PDF
107
On Generalized Absolute Riesz Summability Method
Bağdagül Kartal
359 - 364
121
PDF
165
Solvability, Unique Solvability, and Representation of Solutions for Systems of Coupled Linear Matrix Equations
Thitison Nuchniyom, Pattrawut Chansangiam
365 - 378
111
PDF
123
Gaussian Tetranacci Numbers
Dursun Taşcı, Halime Acar
379 - 386
174
PDF
214
Make a Submission
Make a Submission
Indexed in
Keywords
Fixed point
Soft set
Stability
Inequality
MHD
Casson fluid
Boundary value problem
Weakly compatible mappings
Existence
Tracy-Singh product
Frame
Frames